# SDR CA100725007

- Difficulty date: July 14, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- System (JASC): 4920 · APU Core Engine
- Part: Compressor
- Condition: Damaged
- Location: Apu Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTENTIAL HAZARD:- DURING INSPECTION THE COMPRESSOR CASE WAS OBSERVED TO HAVE A SMALL HOLE IN IT.  APU ENGINE WILL BE REMOVED 16 JULY AND SENT TO SHOP FOR INVESTIGATION.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
